# SDR UPS05844743

- Difficulty date: May 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION AROUND SHEAR TIE FASTENER HEADS AFT SIDE OF FRAME, STA 1300 LONGERON 36.  REMOVED CORROSION AND FOUND FRAME OUT OF LIMITS.  REMOVED DAMAGED SECTION OF FRAME, FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-0 FIG 2.
